Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Nausea, bloating with heart burn after eating, low grade fever. Taking antacids. Suggestions?

6 days ago I had a fever of 38 Celsius. The next couple of days I had a temp of 37-37.5 with a loss of appetite . Following that my appetite has increased slightly but after eating felt nauseous and a bit bloated with heart burn especially at night. My temp has been 37-37.2 since Thursday and the heart burn is there at night. Have taken antacids at night. Have taken Advil and motillium.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The heart burn is due to stress that is causing increased acid secretion.
Advil is Ibuprofen that can have serious effect on stomach change it with less toxic such as Paracetamol that is comparatively better continue with Motilium and Take Antacids such as Omeprazole 20 mg in the morning before breakfast and 20 mg in the noon before dinner that will srely relieve your heartburn.
Avoid chillies and Friend food.

I hope I am sucessful in solving your query If you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor